... I have been on it for 5 weeks now. My doctor added Latuda to it 3 weeks ago. I am having a lot of irritability. I am thinking this is coming from the Latuda. Would it be a good idea to go off the Latuda and continue on the 112.5 of Effexor for a few more weeks? I have been going through this for two years and on multiple medicines that haven’t worked. I haven’t been in any of them for the 6-8 weeks and I work with a psychiatrist. If I was at the 150 of Effexor for four weeks and dropped down to 112.5, will it still take 6-8 weeks for the decreased dose to work?
Not familiar with Latuda. But concerning the Effexor, if you went back to 150 mg it would probably only take 4-5 weeks to have a full effect.
All the best and take care for now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2016 • 3 answers
Updated 21 Oct 2014 • 4 answers
Updated 16 days ago • 3 answers
Updated 26 Jan 2019 • 1 answer
Updated 22 Feb 2019 • 5 answers